# SDR HNAA2012122101126

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 60,994 hours, 68,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162001
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED ON GROUND, CYCLED SWITCH,  LIGHTS WENT OUT.  R & R EMERGENCY LIGHTS CONTROL BOX IAW WC 33-50-03Q. OPS CHECKED GOOD.  CLEANED CONNECTOR PLUG ON EMERGENCY LIGHTS CONTROL BOX.  OPS CHECKED GOOD.  NO DEFECTS FOUND.
